MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC ELITA; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC ELITA; POWERED LASER SURGICAL INSTRUMENT
Model Number 0155-1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician noticed an issue with ¿first teared flap'.Eye affected was left eye (os).The right eye (od) was done without any issue.Reportedly on the video it was clearly seen that the flap was lifted already but the part at 1 o¿clock was torn.Patient was treated and flap closed, a bandage contact lens was applied.The territory manager (tm) was told by the system operator, that they did 1 more attempt for docking, could not succeed and in the second attempt, where patient interface (pi) was changed, this issue happened.On the image on the patient report, it was clearly seen, something in between the eye and pi glass.System operator told the tm, they warned the doctor, but he continued, probably found it negligible.Patient's daily activities are not affected.Through follow-up we learned that the patient¿s condition and outcomes are positive.The lot number of the pi is unknown and it was discarded after use.The physician suspected, that the issue came from elita.Os: sph:+0.50 cyl: -1.00 axis: 160.No further information was provided.Note: a separate report will be submitted for the 2nd patient interface used.
 
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section e1 - telephone number: (b)(6).Section h3 - other (81): the elita was not evaluated.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
ELITA
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21114091
Report Number3012236936-2025-000004
Device Sequence Number8682419
Product Code GEX
UDI-Device Identifier05050474738553
UDI-Public(01)05050474738553
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K063682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0155-1001
Device Catalogue Number0155-1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT INTERFACE
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose